something in my head...anyone understand this??

Discussion in 'Fibromyalgia Main Forum' started by gabdeb, Sep 9, 2005.

  1. gabdeb

    gabdeb New Member

    just wondering if anyone has experienced this, and its really hard to explain. ive tried to search but dont really know what to put in. anyways everytime i move my head it feels like an electic current going thru it or things are moving its just really weird. it hurts in the back like from one ear to other. but the pressure or weird feelings when i just barely move my head are all over inside. i stopped taking cymbalta 2 weeks ago gradually. im taking wellbutrin now only 100mg a day. scared to up it to the 200 im suppose to take cause i just started it 2 weeks ago. and im taking percocet and klonipin. of course the dr is off until monday and they told me to go to the emergency room, it could be my heart?? i do not have insurance or money and the pain is not extreme, its just scary. it is makeing me nausaios and i have gotten sick. it has been like this 4 days. thanks for any help. deb
  2. fivesue

    fivesue New Member

    It usually happens when I'm changing meds especially antidepressants. It's a weird feeling and I have a hard time describing it, but you have done it.

    Changing meds is usually a challenging time for me, so I can't tell you it will go away...maybe your system won't like Wellbutrin or maybe you went off Cymbalta too quickly...but usually mine goes away.

    So, I hope you do feel better soon. Do watch yourself, and please get help if you feel too bad. Take care.

    Sue
  3. lovethesun

    lovethesun New Member

    but mine is like a zingy feel,like I missed a half a second of something!
  4. gabdeb

    gabdeb New Member

    I was really getting scared, but to know others have experienced this and been ok makes me feel much better. thank you so much.
    deb
  5. jake123

    jake123 New Member

    It also sounds like a bad headache. I think you should go to the ER too.
  6. wildwoodlane

    wildwoodlane Member

    to what is going on. Please see my post of 7/4/05 titled Electric Head Zings. I got some good responses. Believe me, it is the antidepressant. I was going crazy with these episodes as I fell asleep or was waking up. It is exactly like someone on this post said -- like you miss half a second of something! I went to the doctor and he pretty much told me it was "all in my head" and I needed to see a psychiatrist! I know it is from tapering off too fast from Ativan so I just went back to my regular dose every night and now the buzzing, electrical-type attacks are less frequent. It is so hard to describe these feelings and people look at you like you are crazy, but I am convinced it is from messing around with my doses and trying to get off it too fast. I have ordered a booklet by Heather Ashton on tapering off of antidepressants and am anxiously awaiting it.

    Hang in there -- it will get better.

    wildwoodlane
  7. lease79

    lease79 New Member

    I'm not on anti-depressants & I get an electric shock sensation up the back of my neck into my head. It's awful & drives me NUTS. Thankgod it's not there all the time :eek:

    Lease
  8. suzetal

    suzetal New Member

    Even if you have no insurance they have to treat you.Hospitals are non profit.They will bill you but as long as you send them a little even a dollar and they cash the check they have accepted payment.

    My dad was very sick did not have insurance but they had to treat him.When we got the bill I started by paying them $1.00 a month .My Dad had little money.The hospital never complained about it. So I just kept giving them what he could afford every month.Which was not much.
    Please when your not feeling well and are really scared about whats going on go to the ER.

    Better to be checked and know there is nothing seriously wrong.I don't know about you but I seem to get sicker when I do not know.

    Hope you get better .
    Sue
    [This Message was Edited on 09/10/2005]
  9. wildwoodlane

    wildwoodlane Member

    I was just wondering how you are feeling. Did you go to the ER and if so, what did they find? This problem is so hard to describe that I don't know what the ER docs would do if I presented myself to them with this dilemma. Someone else on this post is right -- you cannot be refused treatment at the hospital. And I have been the route years ago of paying $25 a month for a large medical bill. I am so much in sympathy with you but agree with others that it is the antidepressants, and you have to taper off v-e-r-y slowly to keep weird side effects from driving you crazy. I am back on my very dinky dose of Ativan (.5 mg.) but still have "brain buzzes" every night, just not as bad as they were. I have to make a decision whether to try to get off for good and according to Heather Ashton's book, that could take at least five weeks, maybe more.

    Hugs to you, and tie a knot and hang on.

    wildwoodlane